Property (R) holds for a bounded linear operator T defined on a complex Banach space X, if the isolated points of the spectrum of T which are eigenvalues of finite multiplicity are exactly those points c of the approximate point spectrum such CI- T is upper semi-Browder. In this paper we consider the permanence of this property under quasi nilpotent, Riesz or algebraic perturbations commuting with T.

Aiena, P., Aponte, E., Guillen, J., & Pena, P. (2013). Property (R) under perturbations. MEDITERRANEAN JOURNAL OF MATHEMATICS, 10(Volume: 10 Issue: 1), 367-382.

Property (R) under perturbations

AIENA, Pietro;
2013

Abstract

Property (R) holds for a bounded linear operator T defined on a complex Banach space X, if the isolated points of the spectrum of T which are eigenvalues of finite multiplicity are exactly those points c of the approximate point spectrum such CI- T is upper semi-Browder. In this paper we consider the permanence of this property under quasi nilpotent, Riesz or algebraic perturbations commuting with T.
Settore MAT/05 - Analisi Matematica
Aiena, P., Aponte, E., Guillen, J., & Pena, P. (2013). Property (R) under perturbations. MEDITERRANEAN JOURNAL OF MATHEMATICS, 10(Volume: 10 Issue: 1), 367-382.
File in questo prodotto:
File Dimensione Formato  
(R)-underpertubation-Electr.pdf

Solo gestori archvio

Descrizione: articolo
Dimensione 339.77 kB
Formato Adobe PDF
339.77 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/64088
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 9
social impact